# SDR 99ZZZX3152

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, SPEED BRAKE HANDLE WOULD NOT RETRACT.  UPON INSPECTION, FOUND OUTBOARD FLAP, FORWARD FLAP MIDDLE FLAP CARRIAGE ATTACH FITTING BROKEN.  PULLEY BRACKET DAMAGED DUE TO FLAP MIS-ALIGNMENT.  REMOVED AND REPLACED PULLEY BRACKET.  REMOVED AND REPLACED FORWARD FLAP PN 65-21631-262.  AIRCRAFT RETURNED TO SERVICE.  (X)
